# SDR SWAA2019062634165

- Difficulty date: June 8, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 148A8200
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER REAR SPAR ATTACH FITTING, ON TOP OF FUSELAGE, FORWARD OUTBOARD FAILSAFE DRAG BRACE CRACKED ON INBOARD OF LUG.   R&R DRAG BRACE IAW SRM & DWG.
